MAUDE Adverse Event Report: HAMILTON MEDICAL HAMILTON-G5; HAMILTON G5

HAMILTON MEDICAL HAMILTON-G5; HAMILTON G5
Model Number 159001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Harm to the patient included changes in vital signs- desaturation and increased work of breathing.Patient continued to have oxygenation issues shortly after switching vents with fio2 increasing from 30 to 60 percent.The attending physician was notified and ordered an arterial blood gas and chest x ray.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON G5
Manufacturer (Section D)
HAMILTON MEDICAL
parc lndustrial vial 10
domat / ems, ch 7013
SZ  7013
MDR Report Key23631504
Report Number3016723884-2025-00012
Device Sequence Number9317381
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public07630002800013
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number159001
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2025
Event Location Hospital
Date Report to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/24/2025